<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 50, No. 1) Next Issue >>
Bull. Korean Math. Soc. 2013 Vol. 50, No. 1, 1—351
Some results on certain class of analytic functions based on differential subordination
Jugal Kishore Prajapat and Ritu Agarwal
MSC numbers : 30C45, 26A33
Bull. Korean Math. Soc. 2013 Vol. 50, No. 1, 1—10
Resolutions and dimensions of relative injective modules and relative flat modules
Yuedi Zeng and Jianlong Chen
MSC numbers : 16D50, 16E50, 16E10
Bull. Korean Math. Soc. 2013 Vol. 50, No. 1, 11—24
Nonempty intersection theorems and system of generalized vector equilibrium problems in $FC$-spaces
Rong-Hua He and Hong-Xu Li
MSC numbers : 49J40, 49J53
Bull. Korean Math. Soc. 2013 Vol. 50, No. 1, 25—36
Local and global existence and blow-up of solutions to a polytropic filtration system with nonlinear memory and nonlinear boundary conditions
Jian Wang, Meng-long Su, and Zhong-Bo Fang
MSC numbers : 35K55, 35K57, 35K60, 35K65
Bull. Korean Math. Soc. 2013 Vol. 50, No. 1, 37—56
Existence of three solutions for a class of Navier quasilinear elliptic systems involving the $(p_1,\ldots,p_n)$-biharmonic
Lin Li
MSC numbers : 35J48, 35J60, 47J30, 58E05
Bull. Korean Math. Soc. 2013 Vol. 50, No. 1, 57—71
Global convergence of an efficient hybrid conjugate gradient method for unconstrained optimization
Jinkui Liu and Xianglin Du
MSC numbers : 46N10
Bull. Korean Math. Soc. 2013 Vol. 50, No. 1, 73—81
Torsion points of elliptic curves with bad reduction at some primes II
Masaya Yasuda
MSC numbers : Primary 14H52; Secondary 14G05
Bull. Korean Math. Soc. 2013 Vol. 50, No. 1, 83—96
Rigidity theorems in the hyperbolic space
Henrique Fernandes de Lima
MSC numbers : Primary 53C42; Secondary 53B30, 53C50
Bull. Korean Math. Soc. 2013 Vol. 50, No. 1, 97—103
Critical Fujita exponent for a fast diffusive equation with variable coefficients
Zhongping Li, Chunlai Mu, and Wanjuan Du
MSC numbers : 35K50, 35K55, 35B33
Bull. Korean Math. Soc. 2013 Vol. 50, No. 1, 105—116
A characterization of the group $\mathbb{A}_{22}$ by non-commuting graph
Mohammad Reza Darafsheh and Pedram Yosefzadeh
MSC numbers : 20D05, 20D06, 20D60
Bull. Korean Math. Soc. 2013 Vol. 50, No. 1, 117—123
On $2\times 2$ strongly clean matrices
Huanyin Chen
MSC numbers : 15A13, 15B99, 16L99
Bull. Korean Math. Soc. 2013 Vol. 50, No. 1, 125—134
The rigidity of minimal submanifolds in a locally symmetric space
Shunjuan Cao
MSC numbers : 53C24, 53C40
Bull. Korean Math. Soc. 2013 Vol. 50, No. 1, 135—142
Global attractor for coupled two-compartment Gray-Scott equations
Xiaopeng Zhao and Bo Liu
MSC numbers : 35B40, 35B41, 35K20
Bull. Korean Math. Soc. 2013 Vol. 50, No. 1, 143—159
On spaces of weak$^{*}$ to weak continuous compact operators
Ju Myung Kim
MSC numbers : Primary 47A05; Secondary 46B28
Bull. Korean Math. Soc. 2013 Vol. 50, No. 1, 161—173
On the isoperimetric deficit upper limit
Jiazu Zhou, Lei Ma, and Wenxue Xu
MSC numbers : Primary 52A10; Secondary 52A22
Bull. Korean Math. Soc. 2013 Vol. 50, No. 1, 175—184
Weighted composition operators between $H^\infty$ and $BMOA$
Flavia Colonna
MSC numbers : Primary 47B38, 30H35, 30H30; Secondary 30H10
Bull. Korean Math. Soc. 2013 Vol. 50, No. 1, 185—200
Construction of the 2D Riemann solutions for a nonstrictly hyperbolic conservation law
Meina Sun
MSC numbers : 35L65, 35L67, 76N15
Bull. Korean Math. Soc. 2013 Vol. 50, No. 1, 201—216
A Fubini theorem for generalized analytic Feynman integral on function space
Il Yong Lee, Jae Gil Choi, and Seung Jun Chang
MSC numbers : Primary 60J65, 28C20
Bull. Korean Math. Soc. 2013 Vol. 50, No. 1, 217—231
On the fourth power mean of generalized two-term exponential sums
Tingting Wang
MSC numbers : Primary 11L40, 11F20
Bull. Korean Math. Soc. 2013 Vol. 50, No. 1, 233—240
Congruences of the Weierstrass $\wp(x)$ and $\wp''(x)(x= \frac{1}{2},\frac{\tau}{2}, \frac{\tau+1}{2})$-functions on divisors
Daeyeoul Kim, Aeran Kim, and Hwasin Park
MSC numbers : 11A67
Bull. Korean Math. Soc. 2013 Vol. 50, No. 1, 241—261
Mean-value property and characterizations of some elementary functions
Janusz Matkowski
MSC numbers : Primary 39B22, 26A24, 26A48
Bull. Korean Math. Soc. 2013 Vol. 50, No. 1, 263—273
Global existence of weak solutions for a logarithmic wave equation arising from Q-ball dynamics
Xiaosen Han
MSC numbers : 35L20, 35L70, 58G16
Bull. Korean Math. Soc. 2013 Vol. 50, No. 1, 275—283
Asymptotic expansion of the Bergman kernel for tube domain of infinite type
Hanjin Lee
MSC numbers : Primary 32A25; Secondary 32A07
Bull. Korean Math. Soc. 2013 Vol. 50, No. 1, 285—303
Applications of results on abstract convex spaces to topological ordered spaces
Hoonjoo Kim
MSC numbers : 47H10, 47H04, 52A07, 54C60, 54H25
Bull. Korean Math. Soc. 2013 Vol. 50, No. 1, 305—320
A posteriori $L^{\infty}(L^{2})$-error estimates of semidiscrete mixed finite element methods for hyperbolic optimal control problems
Tianliang Hou
MSC numbers : Primary 49J20, 65N30
Bull. Korean Math. Soc. 2013 Vol. 50, No. 1, 321—341
Singularities and strictly wandering domains of transcendental semigroups
Zhi Gang Huang and Tao Cheng
MSC numbers : 37F10, 30D05
Bull. Korean Math. Soc. 2013 Vol. 50, No. 1, 343—351

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd